# SDR SCNA20240129021

- Difficulty date: January 9, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,175 hours, 40,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 752097: - - R1 OVERHEAT FOLLOWED BY SPIDER CRACK ON OUTER PANE OF R1. - - RESOLUTION: (TRANSFERED LOG ITEM 752097 ITEM 1 TO W/O# 84410 N/R 00003) REMOVED R1 WINDOW REF AMM 56-11-11, BEGAN TO INSTALL NEW WINDOW, DONE THRU STEP 6 REF AMM 56-11-11.  FINISHED WINDOW INSTALLATION OF R1 PER AMM 56-11-11. WINDOW HEAT OPS CHECKED PER AMM 30-41-00, OPS CHECKS GOOD. PRESSURIZATION CHECKED PER AMM 05-51-91, OPS CHECKS GOOD.
